Can Exercise Reduce Blood Pressure

3 Replies Updated



Conversation Starter

Sham Says:


For 6 years I was taking Losar H 1 tab (morning) And Amtas AT 25 1 tab (at night). With these two tabs my BP used to be 130/80. Whenever I tried to reduce the dose my BP use to spike upwards. Since Jan 15 I started exercises like brisk walking, climbing hills, aerobics and weight training. During one year as per my doctor's advice Amtas AT 25 was stopped as BP readings came down to as low as 110/70. Now with only Losar H in the morning my readings are 115/75. Can exercise reduce BP dose?


Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Sham! How are you?

Yes, exercise can lower it for some people and so can dietary improvements.

Long-term use of the medications creates the risk of liver and kidney damage, or failure, according to the U.S. FDA, so diet and exercise are actually much safer.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
Sham Says:
via mobile

Thanks Verwon for your response. I am fine. My BP continues to be under control with reduced medication. Since Jan 15 I started brisk walking including 1 km. hill climbing. I walk 10 km per day (5 times in a week). I also do exercises for flexibility, endurance, stretching & weight training. All this has brought down my weight from 84 kg to 72 kg during 1 year. My recent stress test results are much better than earlier test carried out in the year 2009. I am also controlling my diet. Now I am convinced, if we give attention to fitness & diet, at initial stage of hypertension, we can avoid medication. I still do not know whether we can totally get rid of medication by changing our lifestyle.

REPLYSHAREREPORT
Was this helpful?      0  
3
Sham Says:

I was taking Losar H - 1 tab in morning and Amtas AT 25 - 1 tab at night since yr 2009. I started brisk walking (8 to 10 kms per day, 5 times in a week) & weight exercises since Jan '15. As per doctor's advice Amtas AT 25 was progressively stopped and I am now only Losar H 1 tab in morning. My BP readings are consistently 125/80. But my resting heart beats are as low as 56. Is it due to Losar H side effects or due to exercise? I do not have any other problem.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

if exercise etc and having good diet fat free is it necessary to continue blood pressure medicine once prescribed
Once the Mediicine is described for blood pressure , Is it necessary to continue for life time if the pressure is all ri... 2 replies
How To Reduce Blood Pressure By Vegetarian Foods
my B.P. is 160 /100 aged 42, 65kg. I was told to use ayurvedic medicine aswagandha and arjuna tablets 1 in morn and nigh...
essential oil to reduce high blood pressure
Trying to find natural ways to lower my very -frightenly-high blood pressure ## Hello, Oinkygirl! How are you? Sorry abo... 1 reply
on 10 mg methadone a day - blood pressure has gone up - wants to reduce it - why is she trying detox without me knowing
BLOOD PRESSURE WAS UP 145/90 THEN 135/80. TOOK AGAIN BEFORE LEAVING. DOWN TO 120/68. LAST SAW DR PRIMARY DR ORDERED EKG ... 2 replies
Can High Blood Pressure Medicine Of 20mg Be Stopped After 8 Months
8 months before i had a blood pressure of 148/110 and doctor prescriped olmin 20. I have taken regularly and bp is norma... 2 replies
can i take blood pressure medicine at 2.00 am
I forgot to take my BP medicine at 9.00 pm but now I can take it at 2.00 am....
Can Miralax Raise Blood Pressure
I've never had a Bp issue and since taking miralax for a week for constipation my bp was 166/104! Could it be the Mi... 29 replies
cannabis and high blood pressure
i have smoked cannabis for close to 10 years. I have reciently stopped and have suddenly started having high blood press...
can you overdose on blood pressure medicine
I took 125 mg of meteripol for my blood pressure ## Hello, Hercules! How are you? Yes, you can overdose if you take too ... 1 reply
How can I lower my blood pressure fast
I take amlodipine besylate 10mg + lisinopril 40mg + metoprolol 25mg, but because it is a holiday, of course, my blood pr... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA